Back to Search Start Over

An analysis on the approximate controllability of neutral functional hemivariational inequalities with impulses.

Authors :
Vivek, S.
Vijayakumar, V.
Source :
Optimization. Dec2024, Vol. 73 Issue 13, p3951-3974. 24p.
Publication Year :
2024

Abstract

In this paper, we study approximate controllability of neutral hemivariational inequality with impulses. Initially, we derive the mild solution for the given system, for the main results, we use semigroup theory, fixed point theorem of multivalued map, and properties of generalized Clarke's subdifferentials to prove its existence and approximate controllability results. Finally, an example is given to illustrate our theory. [ABSTRACT FROM AUTHOR]

Subjects

Subjects :
*SET-valued maps
*SUBDIFFERENTIALS

Details

Language :
English
ISSN :
02331934
Volume :
73
Issue :
13
Database :
Academic Search Index
Journal :
Optimization
Publication Type :
Academic Journal
Accession number :
181277258
Full Text :
https://doi.org/10.1080/02331934.2023.2239851